Error bounds in periodic quartic spline interpolation
- 6 Downloads
In this paper we develop periodic quartic spline inter polation theory which, in general, gives better fits to continuous functions than does the existing quintic spline inter polation theory. The main theorem of the paper is to establish that ⋎s(r)-y(r)⋎=O(h6−r), r=0,1,2,3. Also, the nonperiodic cases cannot be constructed empolying the methodology of this paper because that will involve several other end conditions entirely different than (1.10).
KeywordsError Bound Spline Interpolation Uniform Mesh Preceding Formula Diagonal Dominance
Unable to display preview. Download preview PDF.
- Hoskins, W. D., Interpolating Quintic Splines on Equi-Distant Points, Computing Journal, 13(1970), 437–438.Google Scholar
- Sakai, M., End Corrections for Quintic Spline Interpolation, The Reports of the Faculty of Science, Kagoshima University, No. 13, Kagoshima, Japan, December 1980.Google Scholar
- Späth, H., Interpolation by Certain Quintic Splines, The Computer Journal, 12(1969), p.292.Google Scholar